# SDR AU000069

- Difficulty date: January 17, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Faulty
- Location: Cabin Pressure
- Component: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN PRESSURE SELECTOR PANEL SWITCH FAULTY.
